# SDR 99ZZZX2103

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41896
- Make and model: Piper PA-28-151
- Aircraft serial: 287415349
- Engine: Lyc O320E3D
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 437198120973
- Condition: Failed
- Location: Magneto
- Part time: 2 hours
- Component: Slick, 4371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING FAILS TO RETURN TO NORMAL LOADED POSITION.
